Thanks for writing. Without knowing more about your medical history and the pills you’re taking it’s hard to give a specific answer, but I can give some general information.
Changes to the menstrual cycle and/or spotting are the most common side effects of hormonal birth control pills, and can be normal. These side effects are especially common in the first few months of starting birth control, as your body adjusts to the new medication.
Spotting (or bleeding between periods) is usually a smaller amount of the blood than what is seen on a typical day during your period. It may be that you’ve had your regular period for 5 days, and now 3 days of spotting? If you can comfortably manage the spotting we would recommend continuing with the birth control as this will likely settle down soon.
If you feel that you are bleeding more than just spotting (that is, if you are having a larger amount of blood come through even after your period) we would recommend going to talk to the doctor/clinic where you got the medication. Some of this bleeding can be normal, but it is still good to make sure. The doctor/clinic that gave you the medication will be able to talk to you more directly about the side effects you’re experiencing.
Please let us know if this answers your question, or if you need any other information.